On the behavior of certain functionals of processes attracted to a semistable process
Doklady Akademii Nauk, Tome 221 (1975) no. 2, pp. 275-278
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_221_2_a3,
author = {Yu. A. Davydov},
title = {On the behavior of certain functionals of processes attracted to a semistable process},
journal = {Doklady Akademii Nauk},
pages = {275--278},
year = {1975},
volume = {221},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_221_2_a3/}
}
Yu. A. Davydov. On the behavior of certain functionals of processes attracted to a semistable process. Doklady Akademii Nauk, Tome 221 (1975) no. 2, pp. 275-278. http://geodesic.mathdoc.fr/item/DAN_1975_221_2_a3/